# SDR UALA2009051501378

- Difficulty date: May 14, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 54,937 hours, 20,176 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS FWD AND AT FLOOR LEVEL AT DOOR 2L. WILL REQUIRE A BARN DOOR DOUBLER REPAIR.   MAJOR REPAIR ACCOMPLISHED: REMOVED EXISTING DOUBLER AND INSTALLED DOUBLER REPAIR.
